# SDR AWXA200600096

- Difficulty date: December 7, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603100SP
- Part serial: 0323
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED 4 CRACKS, .500 INCHES EACH, ON THE BOTTOM OF THE NR 4 SLAT SKIN, FROM SS 57R TO SS 61R.  MAINTENANCE CUT OUT DAMAGED SKIN IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 4 SLAT SKIN FROM SS 57R TO SS 61R IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.
